# SDR GTIA2015032701540

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 32,391 hours, 15,333 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 14 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS OVER SEATS 14 ABC DROPPED.  ACCOMPLISHED OPS TEST OF MANUAL MASK RELEASE IAW AMM 35-23-00, NO DEFECTS NOTED.
